MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number EN2916
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
According to the available information, the device was prepped and cycled on the back table with no leaks or issues noted.The device was then implanted and seated proximally where the patient had thick plaque from peyroine's disease.The corporotomy was then sutured closed; however, when the device was cycled again, blood was seen in the syringe indicating a leak.The corporotomy was then opened back up and the device was removed.A leak was identified at the juncture of the narrow base tubing.
 
Event or Problem Description
According to the available information, the device was prepped and cycled on the back table with no leaks or issues noted.The device was then implanted and seated proximally where the patient had thick plaque from peyronie's disease.The corporotomy was then sutured closed; however, when the device was cycled again, blood was seen in the syringe indicating a leak.The corporotomy was then opened back up and the device was removed.A leak was identified at the juncture of the narrow base tubing.
 
Additional Manufacturer Narrative
Titan touch pump and cylinders 1 and 2 were received for evaluation.No functional abnormalities were noted with the pump.A separation was noted on the exhaust tubing of cylinder 1 at the strain relief junction.This was a site of leakage.The surfaces appear to be rough and irregular, indicating stress was exerted.Based on examination of the returned product, it was concluded that the rough and irregular surfaces associated with the separation indicates that sufficient stress was exerted on the strain relief of cylinder 1 to separate the site while in-vivo.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19558011
Report Number2125050-2024-00907
Device Sequence Number11974447
Product Code FHW
UDI-Device Identifier05708932072557
UDI-Public05708932072557
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2026
Device Catalogue NumberEN2916
Device Lot Number7988099_EN29162400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale